# SDR HYIA20110607001

- Difficulty date: June 7, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N52836
- Make and model: Cessna 182P
- Aircraft serial: 18262885
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: S57210624200
- Condition: Corroded
- Location: Zone 600
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, CORROSION WAS FOUND ON THE UPPER SURFACE OF THE RT WING STRIP STRAP OF RIB 20 AT WS 7900.  THE CORROSION WAS REMOVED IAW SRM 51-21-58 AND EXCEEDED THE LIMITS OF THE SRM.    REPAIRED IAW WITH EA 12-2011-014.
